sexologist-icon
Menstruation: 2*i pills
I have taken 2 i pills within a month at a gap of 10 days. My menstruation started at the sixth day after taking the pill in both cases. the first lasted 3 days and the second is going on.Do I need to see a doctor? Is this common? I am fully aware that taking two pills within such a short period isn't a wise decision.
126 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

If u need to take ipills more than once plz shift to proper contraceptive. Ipill has a very high dose of hormones which would disrupt ur endometrial lining. It is only for emergency purposes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+177
Chat with a sexologist
Online now
Hi, don't repeat the same ,its not good for health ,they are progesterone pills and they cause bleeding sometimes which is called breakthrough bleeding . Dont worry it settle down as time passes ,two pills can cause harmonal imbalance ,you maynot have regular period in next month..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.